Tildiem C-reactive Protein Increased Side Effect Reports
The following Tildiem C-reactive Protein Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as C-reactive Protein Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|C-reactive Protein Increased, Complement Factor Increased, Cytomegalovirus Antibody Positive, Epstein-barr Virus Antibody Positive, Face Oedema, Herpes Simplex Serology Positive, Neutrophil Count Increased, Parvovirus B19 Serology Positive, Perivascular Dermatitis|
This C-reactive Protein Increased side effect was reported by a consumer or non-health professional from FRANCE. A 60-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tildiem (dosage: 60 Mg Qd Po), which was started on Dec 18, 2006. Concurrently used drugs:
|Blood Chloride Decreased, Blood Glucose Increased, C-reactive Protein Increased, Condition Aggravated, Nephritis Interstitial, Pco2 Decreased, Renal Failure|
This C-reactive Protein Increased Tildiem side effect was reported by a consumer or non-health professional from on Feb 24, 2005. A Female , 57 years of age, was treated with Tildiem. The patient presented the following health conditions:
Tildiem C-reactive Protein Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tildiem C-reactive Protein Increased Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|